# SDR 98ZZZX3437

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N788ES
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636058
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 82815023
- Condition: Worn
- Location: Rudder
- Part time: 505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THIS AIRCRAFT AND RECENTLY ONE OTHER, THE RIGHT RUDDER CABLE TENDS TO WEAR AT THE INTERCONNECT FOR THE AILERON WHERE IT PASSES THROUGH THE INTERCONNECT ARMS.  THE CABLE OF SAID AIRCRAFT IS WORN ENOUGH TO NOT BE ABLE TO DISTINGUISH THE CABLE STRANDS.  (A SUGGESTED FIX FOR THIS PROBLEM WOULD BE THE ADDITION OF PHENOLIC BLOCKS BEING ADDED TO THE INSIDE OF THE ARMS WHERE THE CABLE PASSES THROUGH).
